# SDR ASAA2015020810587

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 12,171 hours, 3,561 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHTS ILLUMINATES ON RECALL. PACK LIGHT EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE CK ON PACK TEMP CONTROLLER AND PASS "GO" IAW MM 21-61-00-700-806-002.  NO HISTORY 30 DAYS.
